Do You Think There Is Any Correlation Between Histamine and Tinnitus?

Discussion in 'Support' started by JasonP, Oct 2, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      I am thinking there might be for some people but would like to get your thoughts.
       
      • Like Like x 1
    2. SeekIngAlpha

      SeekIngAlpha Member

      Tinnitus Since:
      2003
      Wow..was looking into histamine woth regards to tics which I have in addition to t. What did you find with out?
       
    3. Nonna
      Barefooter

      Nonna Member

      Tinnitus Since:
      1/17/16
      Cause of Tinnitus:
      Allergies
      My hissing tinnitus will stop if I take benadryl.
       
      • Like Like x 1
    4. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      I was thinking the same thing as Nonna above but not sure if it would work long term for me but maybe for others.
       
    5. stophiss

      stophiss Member

      Location:
      Florida
      Tinnitus Since:
      April 2016
      Cause of Tinnitus:
      too full a life
      not much if any.
      Reading this forum, everything causes tinnitus. No wonder why so many have it. ;)
       
      • Agree Agree x 1
    6. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      Nonna, I heard Vitamin C will lower histamine. Not sure exactly how much or the dosage that would need to be taken, but have you tried it? If so, what happens to your tinnitus? Also, when you use Benadryl and then stop, does your tinnitus come back worse? Thanks for any help you can provide :)
       
    7. Nonna
      Barefooter

      Nonna Member

      Tinnitus Since:
      1/17/16
      Cause of Tinnitus:
      Allergies
      Not once has it came back worse. It's made it overall better.
      I havent tried vitamin C.

       
    8. Candy

      Candy Member Benefactor Team Awareness

      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Unidentified
      @Nonna how often do you take Benadryl?
       
    9. volsung37

      volsung37 Member Benefactor

      Tinnitus Since:
      2014
      When I take a couple of phenergan (an anti-histamine) my T will decrease in intensity for up to 12 hours. I take them once a week now just to enjoy the (relative) quiet. Don't want to take them more regularly as everything has side effects.
       
      • Like Like x 1
    10. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      That's okay, your antihistamine will probably do much better at quieting your T.
       
      • Friendly Friendly x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.